# SDR ANCF2016012901

- Difficulty date: January 29, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N744AV
- Make and model: Airbus A321-211
- Aircraft serial: 6767
- Aircraft time: 39,650 hours, 785 cycles
- Engine: Cfmint CFM565B33
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING TAXI OUT, THERE WAS A SMELL FROM THE AIR CONDITIONING NOZZLE END, CLIMB POSTING 11000FT ENG 1 FAIL, NO INDICATION OF NR 2.  ENG 1 WAS REMOVED & INSTALL A NEW ONE.  ENG 1 PN CFM56B & SN 569969.
